본문 바로가기
HOME> 논문 > 논문 검색상세

논문 상세정보

NONRELATIVISTIC LIMIT IN THE SELF-DUAL ABELIAN CHERN-SIMONS MODEL

Han, Jong-Min   (DEPARTMENT OF MATHEMATICS HANKUK UNIVERSITY OF FOREIGN STUDIESUU0001411  ); Song, Kyung-Woo   (DEPARTMENT OF MATHEMATICS KYUNG HEE UNIVERSITYUU0001575  );
  • 초록

    We consider the nonrelativistic limit in the self-dual Abelian Chern-Simons model, and give a rigorous proof of the limit for the radial solutions to the self-dual equations with the nontopological boundary condition when there is only one-vortex point. By keeping the shooting constant of radial solutions to be fixed, we establish the convergence of radial solutions in the nonrelativistic limit.


  • 주제어

    Abelian Chern-Simons models .   self-dual equations .   nontopological solutions .   nonrelativistic limit.  

  • 참고문헌 (16)

    1. D. Chae and O. Yu Imanuvilov, The existence of non-topological multivortex solutions in the relativistic self-dual Chern-Simons theory, Comm. Math. Phys. 215 (2000), no. 1, 119-142 
    2. H. Chan, C.-C. Fu, and C.-S. Lin, Non-topological multi-vortex solutions to the self-dual Chern-Simons-Higgs equation, Comm. Math. Phys. 231 (2002), no. 2, 189-221 
    3. W. Chen and C. Li, Classification of solutions of some nonlinear elliptic equations, Duke Math. J. 63 (1991), no. 3, 615-622 
    4. X. Chen, S. Hastings, J. B. McLeod, and Y. Yang, A nonlinear elliptic equation arising from gauge field theory and cosmology, Proc. Roy. Soc. London Ser. A 446 (1994), no. 1928, 453-478 
    5. K. Choe, Uniqueness of the topological multivortex solution in the self-dual Chern-Simons theory, J. Math. Phys. 46 (2005), no. 1, 012305, 22pp 
    6. G. V. Dunne, Self-dual Chern-Simons Theories, Springer, 1995 
    7. J. Hong, Y. Kim, and P. Y. Pac, Multivortex Solutions of the Abelian Chern-Simons-Higgs Theory, Phys. Rev. Lett. 64 (1990), no. 19, 2230-2233 
    8. R. Jackiw and S.-Y. Pi, Soliton solutions to the gauged nonlinear Schrodinger equations on the plane, Phys. Rev. Lett. 64 (1990), no. 25, 2969-2972 
    9. R. Jackiw and S.-Y. Pi, Classical and quantal nonrelativistic Chern-Simons theory, Phys. Rev. D (3) 42 (1990), no. 10, 3500-3513 
    10. R. Jackiw and E. J. Weinberg, Self-dual Chen-Simons Vortices, Phys. Rev. Lett. 64 (1990), 2234-2237 
    11. A. Jaffe and C. Taubes, Vortices and Monopoles, Birkhauser, Boston, 1980 
    12. J. Parajapat and G. Tarantello, On a class of elliptic problems in $R^2$: symmetry and uniqueness results, Proc. Proc. Roy. Soc. Edinburgh Sect. A 131 (2001), no. 4, 967-985 
    13. J. Spruck and Y. Yang, The existence of nontopological solitons in the self-dual Chern-Simons theory, Comm. Math. Phys. 149 (1992), no. 2, 361-376 
    14. G. Tarantello, Selfdual Maxwell-Chern-Simons vortices, Milan J. Math. 72 (2004), 29-80 
    15. R. Wang, The Existence of Chern-Simons Vortices, Comm. Math. Phys. 137 (1991), no. 3, 587-597 
    16. J. Spruck and Y. Yang, Topological solutions in the self-dual Chern-Simons theory, Ann. Inst. Henri Poincare Anal. non Lineaire 12 (1995), no. 1, 75-97 

 저자의 다른 논문

  • Han, Jong-Min (3)

    1. 2004 "RADIAL SYMMETRY OF TOPOLOGICAL ONE- VORTEX SOLUTIONS IN THE MAXWELL-CHERN-SIMONS-HIGGS MODEL" Communications of the Korean Mathematical Society = 대한수학회논문집 19 (2): 283~291    
    2. 2005 "ASYMPTOTIC LIMITS FOR THE SELF-DUAL CHERN-SIMONS CP(1) MODEL" Communications of the Korean Mathematical Society = 대한수학회논문집 20 (3): 579~588    
    3. 2009 "선형 근사로서의 접선 개념의 교육학적 고찰" 한국수학교육학회지. 시리즈 E: 수학교육논문집 23 (3): 625~642    
  • Song, Kyung-Woo (2)

 활용도 분석

  • 상세보기

    amChart 영역
  • 원문보기

    amChart 영역

원문보기

무료다운로드
유료다운로드
  • 원문이 없습니다.

유료 다운로드의 경우 해당 사이트의 정책에 따라 신규 회원가입, 로그인, 유료 구매 등이 필요할 수 있습니다. 해당 사이트에서 발생하는 귀하의 모든 정보활동은 NDSL의 서비스 정책과 무관합니다.

원문복사신청을 하시면, 일부 해외 인쇄학술지의 경우 외국학술지지원센터(FRIC)에서
무료 원문복사 서비스를 제공합니다.

NDSL에서는 해당 원문을 복사서비스하고 있습니다. 위의 원문복사신청 또는 장바구니 담기를 통하여 원문복사서비스 이용이 가능합니다.

이 논문과 함께 출판된 논문 + 더보기